# SDR SRAA970716

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 805271
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT OUT OF AAB, FLIGHT 513, NR 3 ENGINE FIRE WARNING WOULD NOT TEST.  REPLACE FIRE WARNING ELEMENT IAW MM CH 26, OPS CK GOOD.
